# SDR COMA2010081350172

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 34,161 hours, 30,027 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R7514719
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM YUL RECEIVED HYD 2 LOW MSG, QUANTITY WENT TO 0.  EMERGENCY DECLARED, A/C RETURNED TO YUL LANDED SAFELY.  REMOVED AND REPLACED SYSTEM NR 2 HYDRAULIC PRESSURE HOSE ASSY.
